# SDR IXXA9621

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014272
- Condition: Cracked
- Location: Horiz Stab
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND CRACKED FITTING ON THE RIGHT HORIZONTAL STABILIZER L/E AT FS XFS 47.  FITTING WAS MANUFACTURED PER DRAWING CF-N820BX-15/96, DATED 2/9/96 AND WAS APPROVED BY FAA FORM 8110-3 DATED 2/20/96.  (M)
